# SDR P5CA0401225

- Difficulty date: September 14, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,122 hours, 18,599 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE O/B NR 2 PYLON L/E AREA 3 PLACES OF CRACKED SKIN.  REMOVED SPLICE PLATE CRACK, FABRICATED SPLICE PLATE, TREATED & PRIMED.
